# SDR REXA2016111702383

- Difficulty date: November 17, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: SH670333892
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY JUST AFT OF FWD DOORWAY TWO TIE DOWN BASE PLATES HAVE MINOR CORROSION. REPLACED TIE DOWN BASES IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, & 51-42-22-001-001-A01.
